| Model Number |
SR-0730-CS |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
05/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced stroke-like symptoms 1 week post t-car, and the stent appeared narrowed.Two enroute transcarotid stents was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.There were no issues with the stents expanding noted during the procedure or in post procedure imaging.One week following the tcar procedure, the patient presented to the er with stroke-like symptoms.The patient was transferred to a different facility, and the physician had limited access to additional information.The physician was able to report that one of the stents appeared narrowed.No further information was available, despite request by boston scientific.
Event or Problem Description
It was reported that the patient experienced stroke-like symptoms 1 week post tcar, and the stent appeared narrowed.Two enroute transcarotid stents was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.There were no issues with the stents expanding noted during the procedure or in post procedure imaging.One week following the tcar procedure, the patient presented to the er with stroke-like symptoms.The patient was transferred to a different facility, and the physician had limited access to additional information.The physician was able to report that one of the stents appeared narrowed.No further information was available, despite request by boston scientific.
Additional Manufacturer Narrative
Updated fields: h6 - evaluation method codes, evaluation conclusion codes.